Sur une conjecture de Kátai

Mauclaire, Jean-Loup: Sur une conjecture de Kátai. Acta scientiarum mathematicarum, (36) 3-4. pp. 275-279. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_003_004_275-279.pdf

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
Page Range: pp. 275-279
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 279. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14492

Actions (login required)

View Item View Item